# SDR REXA2012110701659

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 23,973 hours, 21,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHTDECK FLASHLIGHT  INOPERABLE.  NO BLINKING RED LIGHT.  REMOVED AND REPLACED BATTERY PACK TO FLASHLIGHT.
